| Model Number |
GL-128 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Codes |
Hemorrhage/Blood Loss/Bleeding (1888); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/25/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during a caesarean section, on a cross stitch suture on the uterine muscle for hemostasis of not more than 500cc, the needle broke.Another suture was used to resolve the issue.There was no patient injury.